# SDR DXTA2024092200593

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- Aircraft time: 8,699 hours, 5,075 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Valve
- Part number: 60079A020000
- Part serial: 01910
- Condition: Corroded
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

BLEED LOOP FAULT CYAN CAS: AT  43000FT CYAN BLEED LOOP FAULT CAS MESSAGE FOLLOWED SHORTLY AFTER WITH A RED PACK LEAK MESSAGE. FOLLOWING CHECKLIST WE DESCENDED AND AT AROUND 30000FT RED CABIN ALTITUDE ILLUMINED CAUSING PAX O2 MASKS TO DEPLOY. CORRECTIVE ACTION: REPLACED LEFT FLOW CONTROL VALVE IAW CL350AMM 21-51-09 AND REPLACED PERISEAL IAW CL350 AMM 21-52-09 DISCOVERED BAD FUSION TAPE, MOVEMENT ON CLAMPS, AND BLEED LOOP NOT SECURED IN TWO LOCATIONS, REPLACED FUSION TAPE, SECURED CLAMPS AND SECURED BLEED LOOP IAW CL 350 SMART FIX GUILD FOR BLEED LOOP. F
